# SDR CA140915002

- Difficulty date: September 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 43,804 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) F/A`S ADVISED CAPTAIN OF A BAD ODOR, SOCKS/VOMIT, IN PAX CABIN.  CREW CONSULTED MOC, NO RESOLUTION WAS FOUND. FLT CONTINUED TO DESTINATION. PRIOR TO DESCENT INTO A NUMBER OF PAX ALSO COMPLAINED OF IRRITATED THROAT AND EYES.  STAT MD CONTACTED AND EMS MET FLT ON ARRIVAL.  PASSENGERS REFUSED MEDICAL  F/A`S WENT TO MEDICAL CLINIC.  MAINTENANCE WORKING ON RESOLUTION.  RESOLUTION EXTERNAL WALK AROUND COMPLETED. PERFORMED ENGINE RUN AND CYCLED APU AND ENGINE BLEED SWITCHES.  LT AND RT PACKS CYCLED AS WELL.  UNABLE TO DUPLICATE SMELL.  ACFT CONSIDERED SERVICABLE.
